Table of Contents Author Guidelines Submit a Manuscript
Advances in Operations Research
Volume 2014, Article ID 240926, 19 pages
Review Article

Mathematical Analysis of Queue with Phase Service: An Overview

Department of Mathematics, JK Lakshmipat University, Jaipur 302026, India

Received 22 May 2014; Revised 2 September 2014; Accepted 21 October 2014; Published 10 December 2014

Academic Editor: Shey-Huei Sheu

Copyright © 2014 Richa Sharma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • V. M. Vishnevskii, and A. N. Dudin, “Queueing systems with correlated arrival flows and their applications to modeling telecommunication networks,” Automation and Remote Control, vol. 78, no. 8, pp. 1361–1403, 2017. View at Publisher ยท View at Google Scholar